# SDR USAA2012060400023

- Difficulty date: June 2, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 63,373 hours, 42,904 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 65516983
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - CORROSION ON STRINGER SPLICE AT BS 907, S22L.  REPLACED STRINGER SPLICE AT BS 907, S22L IAW B737 SRM 51-40-02-06 & EA 122514 & BOEING DRAWING 65-45777.
